# SDR ASAA2015040511246

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 7,538 hours, 2,426 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DROPPED OFF LINE.  APU STARTED AND PLACED ON BUSSES.  ABOUT 5 MINUTES LATER APU GENERATOR DROPPED OFF LINE.  NO APU AVAILABLE LIGHT.  EXTERNAL POWER RESET AND PLACED BACK ON BUSS.  APU AVAILABLE LIGHT CAME BACK ON AFTER A FEW MINUTES.  ACFT GROUNDED.  PERFORMED APU BITE IAW FIM 49-60, TASK 801.  NO FAULTS, CURRENT OR RELEVANT FAULT HISTORY, FOUND.  RAN APU & APPLIED GEN BUSSES & ELECTRICAL LOAD FOR 15 MINS IAW AMM 49-11-00, NO FAULTS FOUND.  VOLTS & FREQUENCIES NORMAL AND APU GENERATOR  REMAINS ON LINE.  NO HISTORY LAST 30 DAYS.  ETOPS SIGNIFICENT SYS - GROUND VERIFICATION SUCCESSFUL.
